# SDR ASAA2015122314461

- Difficulty date: December 23, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,101 hours, 10,524 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR PAINTS PHANTOM RETURNS AT 10 AND 2 O'CLOCK POSITIONS AT 5 MILE RANGE IN BOTH AUTO AND MANUAL MODES.  ACFT GROUNDED.  WEATHER RADAR OPS TEST GOOD, REF MM 34-43-00.  ALL TEST GOOD.  NO HISTORY LAST 30 DAYS.
